# SDR IPXA2016012098092

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,739 hours, 20,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW WOULD NOT OPEN CRANK HANDLE GEAR BOX ASSY GRINDING.  REMOVED F/O SLIDING WINDOW OPERATING MECHANISM IAW MM 56-11-04-004-001.  REPLACED F/O SLIDING WINDOW OPERATING MECHANISM, REF MM CHAP 56-11-04-404-013-56-1104-757 IPC
